Skip to content
liver hemangioma, and mono. confused!
avatar
hkinser20 posted:
I am new to forums, so here goes.
I was told that I have a hemangioma on my liver, and I have had mono for about nine months. I'm unable to see a doctor for a few weeks, so I thought maybe someone would know what I'm going through . Prior to being diagnosed w the hemangioma, I've had several unpleasant symptoms; night sweats, nausea, abdominal pain,shortness of breath, and extremely fatigued all the time. this has been going on for three months now, and I have also lost about 30 lbs. I'm just wondering if these may be symptoms of either issues I'm having, and how to get through this. its starting to get really depressing. thank you for taking the time to read my story.
Reply
 
avatar
shadowsmom42 responded:
A hemangioma is really nothing to be concerned about. Have you seen a child with something that looks like a 'strawberry patch' on their face? Usually known as a strawberry birthmark...?? Well, that's pretty much what a hemangioma is. In fact, I also have one on my liver. Even though they're really nothing to be concerned with, it doesn't hurt to keep an eye on them to make sure they're not getting bigger over time or affecting other internal organs (by getting too big and in the way, things like that). My doctor does a CT or MRI about once every 3 years or so. It has remained the same size.....
BTW, a hemangioma is a build up of blood vessels either on the skin or internal organs. They can bleed if hit hard, like getting hit in the face when the hemangioma is on the face. About 30% of them disappear on their own, too.
Now, the hemangioma will not cause any of the symptoms you're describing BUT the mono will, especially the fatigue. And about all you can do for mono is rest, rest, rest and give it time to clear on it's own. And drink plenty of fluids.
Hope all works out for you. Take care!
 
avatar
Olivia_WebMD_Staff responded:
Hi hkinser20!

I see that shadowsmom42 has shared some information with you. Here also is some info on hemangioma and benign tumors that may be helpful.

As shadowsmom42 stated, the information on hemangioma doesn't seem to indicate the symptoms you are describing.

Is it possible your doctor meant/said hemochromatosis ?

Take care,
Olivia
 
avatar
hkinser20 replied to Olivia_WebMD_Staff's response:
so, I went to the doctors yesterday. she stated that they actually don't think it is a hemangioma. they said it is a questionable tumor so they are doing a ct scan. also after she did the exam, she said she wants to check for other tumors in my abdomen, and pelvis area. so now I have no idea what's wrong
 
avatar
Olivia_WebMD_Staff replied to hkinser20's response:
{{{hkinser20}}}

I am betting you're feeling pretty anxious right now. Did she tell you how soon they can do further testing or did they do that already?

I'll be thinking of you. Post here if you need to blow off some steam.

Let us know how it's going.

Take care,
Olivia
 
avatar
hkinser20 replied to Olivia_WebMD_Staff's response:
thank you. yes I'm very nervous, I just want to know if it is cancer or not. I have been feeling so terrible, and sick for the past three months. all I want is to better for family . my ct scan, bloodwork is Monday, and my follow up apt is Tuesday. she wanted to do the tests ASAP.
 
avatar
Olivia_WebMD_Staff replied to hkinser20's response:
Let us know what you found out at your appointment today. I hope all is well.

Thinking of you,
Olivia
 
avatar
oldtiff47 replied to hkinser20's response:
Please do keep us posted as to what you find out. Have they checked you for any of the hepatitis viruses?

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
wntz2behealthy responded:
for your symptoms, have the doctors ruled out a low thyroid? I have hypothyroidism and all the same symptoms. It is very frustrating. I truly hope you feel better!


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.